On abelian groups whose subgroups are endomorphic images

Fuchs, László and Kertész, Andor and Szele, Tibor: On abelian groups whose subgroups are endomorphic images. Acta scientiarum mathematicarum, (16) 1-2. pp. 77-88. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_001_002_077-088.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 1-2
Page Range: pp. 77-88
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Abel Niels Henrik, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 88. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13770

Actions (login required)

View Item View Item